# SDR USAAD97039

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47188
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spray Deflector
- Condition: Torn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLT/SDF - FLT 689 - RED NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER RETRACTION, AND AIR NOISE WAS HEARD.  RETURNED TO FIELD.  FOUND CHAFE STRIP ON SPRAY DEFLECTOR TORN.  REMOVED STRIP, AND SERVICED STRUT WITH NITROGEN.  (X)
